# SDR MASA2011090203616

- Difficulty date: September 1, 2011
- Submitted: September 2, 2011
- Operation: Air carrier
- Aircraft: N923FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15023
- Aircraft time: 18,738 hours, 15,032 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Spring
- Condition: Defective
- Location: Pax Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR SUPPORT WHEEL INOP.  R2 DOOR SPRING.
